# SDR AALA2018052959017

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 57,046 hours, 23,174 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GIRT BAR CAME OUT OF THE SHROUD AT THE L4 DOOR.  SECURED THE GIRT BAR IAW AMM 25-66-01. NO OTHER DEFECTS NOTED. AIRCRAFT OK FOR SERVICE.
